| Model Number |
A2020-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the severely calcified tibial artery.The spartacore guide wire was advanced however, it became caught on calcium and the guide wire was stretched.There was no core or coils separation and the guide wire was removed without resistance.An armada 14 percutaneous transluminal angioplasty (pta) catheter was attempted to be inflated once to 10 atmospheres but ruptured at 1 atmosphere.A new balloon was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.